Schur Geometric Convexity of Related Function for Holders Inequality with Application

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v13i5.3741

Keywords:

Holders Inequality, majorization inequality, schur geometric convex, schur geometric concave

Abstract

In this paper, we investigated the Schur geometric convexity of related function for Holders Inequality by using majorization inequality theory and some applications are established.

Author Biographies

Sreenivasa Reddy Perla

DEPARTMENT OF MATHEMATICS

S. Padmanabhan, RNS Institute of Technology, VTU

Department of Mathematics

Downloads

Published

2020-12-27

How to Cite

Perla, S. R., Padmanabhan, S., & Lokesha, V. (2020). Schur Geometric Convexity of Related Function for Holders Inequality with Application. European Journal of Pure and Applied Mathematics, 13(5), 1199–1211. https://doi.org/10.29020/nybg.ejpam.v13i5.3741

Issue

Section

Special Issue Dedicated to Professor Hari M. Srivastava on the Occasion of his 80th Birthday

Most read articles by the same author(s)